# SDR DXTA2013101405541

- Difficulty date: October 20, 2013
- Submitted: October 23, 2013
- Operation: Air carrier
- Aircraft: N935QS
- Make and model: Cessna 750
- Aircraft serial: 7500135
- Aircraft time: 11,967 hours, 7,441 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838433
- Part serial: 200007034A
- Condition: Leaking
- Location: Fwd
- Part time: 1,697 hours, 1,040 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

CABIN FILLED WITH SMOKE. APU RUNNING, ISOLATION VALVE CLOSED. SMOKE THICKER TOWARD THE BACK OF PLANE,  BUT LAVATORY WAS CLEAR.  SEAT 9, LT SIDE WALL HOT & AFT CUP HOLDER HOT TO TOUCH.  RATTLING & VIBRATION COULD BE HEARD,  AS WELL AS WHAT SOUNDED LIKE A LOUD RUSHING NOISE WHEN A VALVE OPENED & CLOSED.  FWD PAC IN HELL HOLE HAS EVIDENCE OF FLUID LEAK.   VISUALLY INSPECTED AIRCRAFT FWD AND AFT ECU'S.  FOUND FWD CABIN ECU ACM FAILED.  REMOVED AND REPLACED CABIN ACM WITH REPAIRED UNIT.  SERVICED & COMPLIED WITH CLEANING OF AFT DUCT WORK AND CABIN WATER SEPERATOR.  INSTALLED NEW COALESCER SOCK LEAK, SERVICE AND OPS CHECKED SATISFACTORY.  WORK DONE IAW THE MM 21-51-00 (REV 42).
